# SDR DALA14031309213

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE AT BS 1136-1155 FROM L28-30L HAS SOME CORRODED SPOTS IN SKIN.  REMOVED CORROSION.  TWO AREAS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-30-01.
